# SDR UALA2011021800833

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 61,363 hours, 22,648 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1703-1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB PANEL AT STA 1703 TO 1720,  THIS DAMAGE WAS AT RBL 50 AND WAS REPAIRED IAW PD57-53-083 WITH APPROVAL AND 8100-9 AND CONSIDERED PERMANENT.
